# SDR CA190528011

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 46,159 hours
- Propeller: Hamstd 14SF5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S57110788200
- Condition: Cracked
- Location: Frames 25-27
- Component part number: UNKNOWN
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE HMV VISIT UPON ONSPECTION [42-535141-DVI-10000-1] A CRACK WAS FOUND IN THE L/H PICK-UP ANGLE [S57110788200] BETWEEN FRAME 25 AND FRAME 27, NEAR STRINGER 5 L LOCATION. PART REPLACEMENT (TC# 20190528011)
